Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/67806
標題: mu-reducible languages
作者: Huang, C.C.
Yu, S.S.
Project: Acta Mathematica Hungarica
期刊/報告no:: Acta Mathematica Hungarica, Volume 84, Issue 4, Page(s) 329-341.
摘要: 
A word omega is said to be a primitive word if it cannot be expressed as a power of any other word. A language L consisting of non-empty words is called mu-reducible if there exists a non-empty word omega such that L omega contains only finitely many powers of each primitive word. We show that every regular component, context-free component, local language and every regular language containing no primitive words are mu-reducible. Languages which are not mu-reducible are investigated and characterized. We show that every code is mu-reducible. But there are 2-codes which are not mu-reducible. The mu-annihilator of a language L is the set of all non-empty words omega such that L omega contains only finitely many powers of each primitive word. This paper also concerns the properties of the mu-annihilators of languages. The mu-annihilators of a-codes and some other languages are investigated and characterized in this paper. The results provide an outline of the relationship between the catenation of languages and the powers of primitive words.
URI: http://hdl.handle.net/11455/67806
ISSN: 0236-5294
DOI: 10.1023/a:1006681117045
Appears in Collections:期刊論文

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.